# SDR C77A346555

- Difficulty date: December 17, 2010
- Submitted: December 18, 2010
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 8,547 hours, 5,112 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003058
- Condition: Discharged
- Location: Emergency Lights
- Part time: 7,649 hours, 4,521 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CTR AISLE EMERGENCY LIGHTS OUT.  R & R NR3 ELPU IAW AMM NR33-50-01. OPS CHECKS GOOD.
